# SDR DALA2023020801021

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N316DN
- Make and model: Airbus A321-211
- Aircraft serial: 7327
- Aircraft time: 17,472 hours, 8,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EPSU POSITION 10WL-A. REPLACED EPSU POSITION 10WL-A AS PER A320 FAM AMM 33-51-38-000- 001-A, AMM 33-51-38-400-001-A AND REMOVED AND REINSTALLED BATTERYAS PER A320 FAM AMM 33-51-38-000-002, AMM 33-51-38-400-002 -A AND OPERATIONAL TEST AS PER A320 FAM AMM 33-51-00-710-001- A.TEST ARE GOOD. (LP# 2616570)
